malasobtion due to Gastroparess
Jun 9, 2006
Have had HIV since 1992 Aid diagnosess in 1995 Diganossed with Gastroparesis 2 years ago was wondering if this is why my CD4 has gone down and my Viral load gone downdue to malasorbtion and the vomitting and diahrea and is there anything can due to for the gastroparesis that won't affect my HIV meds
Response from Dr. Henry
Gastroparesis (slow emptying of stomach) can be a problem for some patients. Reglan, use of a gastrostomy feeding tube, and evaluation by a gastrointerologist/neurologist can be helpful for certain patients while still allowing for sufficient absorption of HIV medications. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Contracting HIV From Topping Without Condom
- Burning Penis Could I Have Acute HIV Infection
- Hpv After Sucking Penis Sign Of HIV AIDS
- Sinus Infection After Oral Sex Worried I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.